Skip to content


    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place:

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1.Head over to this page:

    2.Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3.Start posting

    Have questions? Email us anytime at

    3 questions...
    tnbcstage4 posted:
    The results for mom's CAT scan are in:

    The cancer in the liver has gotten worse after three rounds of Doxil and Carboplatin, combined with Xgeva and Neulasta. Now, nearly 80% of her liver is cancerous. Basically, the doctor said that that combination was a failure, in my mom's case (stage IV, grade 3, tnbc, metastasized to the liver, bones and lungs).

    Question 1: What to do in the above situation?

    In the last two days, she is now going to the toilet every 2 to 3 hours, although stool is regular/normal. Her pain level is going up so she's now on Dilaudid every 3 to 4 hours.

    Question 2: Is it possible that the level of pain is the same but that the Dilaudid's effectiveness is decreasing?

    Question 3: Is the combination of decreasing pain management with increased trips to the bathroom a cause for concern?


    Spotlight: Member Stories

    I live in Missouri with my husband of 40 years, 4 dogs and a cat. We have 3 children and 7 grandchildren. I first had a breast biopsy in '97. The ...More

    Helpful Tips

    Be the first to post a Tip!

    Helpful Resources

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.